# SDR DALA2015051203241

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 720, RBL 45.5 HAS BROKEN OFF SECTION OF TRACK. REMOVED DAMAGE SECTION OF SEAT TRACK AND REPLACED NEW SECTION AT BS 700-780 IAW  DWG 140N5080, REV C.
